# SDR JIKA2018060453002

- Difficulty date: May 30, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N330AF
- Make and model: Beech 1900
- Aircraft serial: UB38
- Aircraft time: 32,407 hours, 46,838 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED DURING TAKEOFF,  THAT THE RIGHT LOW PRESSURE FUEL PUMP FAIL INDICATION ILLUMINATED.  THE PILOT ACTIVATED THE RIGHT BOOST PUMP. THE FUEL PUMP FAIL INDICATION EXTINGUISHED. THE PILOT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  MAINTENANCE PERFORMED A FUEL FILTER CLEANING PROCEDURES TO REMOVE CONTAMINANTS AND COMPLIED WITH AN OPS CHECK OF THE RIGHT ENGINE. ENGINE AND FUEL PUMPS OPERATE NORMALLY. AIRCRAFT RETURNED TO SERVICE.
